# SDR ASAA2017070921328

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,391 hours, 5,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 3439
- Condition: Faulted
- Location: A/C Bay
- Part time: 32,797 hours, 9,687 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START WITH BLEEDS AND PACKS ON AND ALL OTHER SYSTEMS SWITCHES POSITIONED NORMAL (AI OFF). THE NR 1 ENGINE INDICATED 88.8 AND NR 2 ENGINE INDICATED 88.0 N1. WHEN THE NR 1 BLEED AIR SWITCH WAS MOVED TO OFF, THE NR 1 ENGINE N1 VALVE DID NOT CHANGE. WHEN THE NR 2 ENGINE BLEED AIR SWITCH WAS MOVED TO OFF, THE NR 2 ENGINE N1 INDICATIONS READING 88.0. NORMAL OPS ESTABLISHED.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 839.  NO DEFECTS NOTED.  REPLACED THE LEFT FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01. OPS CHECKED GOOD. LEAK CHECKED GOOD. . NO DEFECTS NOTED.
